Facebook Pixel
EmpowHER Guest

I took plan b 3 month ago......

By Anonymous August 23, 2012 - 4:39pm
Rate This

I took plan b 3 month ago and I got my period right away but is been 2 months and I haven't had my period I don't know if I should go to seek medical help!!! what should I do I am not pregnant I took a test

Add a Comment1 Comments


Hello Anonymous,
Changes in your menstrual cycle are a side effect of taking Plan B. The high dose of a synthetic hormone in the pill can upset the hormonal balance that regulates the menstrual cycle.

You could schedule an appointment with your gynecologist, if that you give you peace of mind.


August 23, 2012 - 4:57pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Menstrual Cycle

Get Email Updates

Related Checklists

Menstrual Cycle Guide

HERWriter Guide

Have a question? We're here to help. Ask the Community.


Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!